# SDR AALA20130713007

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 105,112 hours, 17,249 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYMMETRY EICAS MESSAGE.  REPLACED NR 1 FLAP TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL.
